# SDR CALA2013031400154

- Difficulty date: March 9, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 47,402 hours, 15,754 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A10072
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 907 BETWEEN S8-9R SHOWS CRACK INDICATION AT INNER FASTENER OF AIR CONDITION OUTLET SUPPORT ATTACHMENT BRACKET NOTED REF STEP 4 OF EA 5310-04716, REV D, OP 1, FRAME 907R HAS BEEN REPAIRED IAW ECRA 5310-05696 ACCOMP A PERMANENT REPAIR PRIOR TO 39754 TOTAL FLT CYC`S PLANNING TO CONTACT ENGINEERING AFTER 33754 TOTAL FLT CYC`S BUT BEFORE 34754 TOTAL FLT CYC`S FOR A PERMANENT REPAIR.
